# SDR UALA2013071604960

- Difficulty date: July 12, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 72,229 hours, 26,478 cycles
- Engine: Pwa PW2040
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Electrical
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE  DAMAGED  AT BS 1681, WL 200 RBL 044, APPROX 6 INCHES BELOW THE ACCELEROMETER, M10735 BEHIND THE CARGO BAY BULKHEAD. REPAIRED WIRE IAW SWPM 20-10-13 AND WDM 30-11-21 AND GMM 05-30-40.
